I have been sick for 2 weeks, it started with just symptoms of a cold, stuffy nose coughing, the usual. But then I started to get stomach pains brought on by standing and walking, and about a week in my stool became pretty much just liquid and has gone from brown to green back to brown in the last week. All of the cold symptoms are now gone and The stomach pain has subsided a couple days after the stool began but that problem is still going on
Are you on any other medications? Ones that have nothing to do with your cold? There could have been an interaction. But, welcome to my world. I have chronic diarrhea. Every day. I don't eat all that much, and when I do, within an hour, I'll be pooping my guts out. I was diagnosed with Irritable Bowel Syndrome. Back when I was working, I would take an Imodium every morning before work. It was recommended by my doctor. But now that I'm retired, and home all or most of the time, I rarely take it. Only if I'm going to be traveling. But this is something you have to ask your doctor about. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
Posted 9 Jan 2015 • 1 answer
Posted 4 Feb 2015 • 3 answers
Posted 14 Oct 2015 • 1 answer
I have been havibg diarrhea on a daily basis, Dr did an xray & said I am full of stool. She told me?
Posted 2 Apr 2016 • 2 answers
Posted 18 Jul 2016 • 0 answers